# SDR SWAA2022051295465

- Difficulty date: April 18, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A5410U148
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 344 TO BS 360 AND LBL 11 FWD GALLEY AND LAV 2022-204681 / [01] REPLACED WEB - INTERCOSTAL P/N; 141A5410U148; PO: 2022 136716 1 ON FLOOR STRUCTURE LOCATED BS 344 TO BS 360 AND LBL 11 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 141A5400; SHEET 46; REV A. ?SEE INDIVIDUALS SIGN-OFF BELOW?;[02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
